Nurofen Rapid Relief Max Strength 400mg 20s

SKU:
Nurofen Rapid Relief Max Strength 400mg 20s

Nurofen Rapid Relief Max Strength 400mg 20s

SKU:
Regular price €12,00
/
Tax included. Shipping calculated at checkout.
Only 6 items in stock!
  • Secure payments

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Only 1 capsule per dose.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).

Do not give Nurofen Capsules to children under 12 years.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.


Recently viewed